Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Convex distribution of the zeros of Sturm-Liouville functions


Author: Einar Hille
Journal: Bull. Amer. Math. Soc. 28 (1922), 261-265
DOI: https://doi.org/10.1090/S0002-9904-1922-03543-4
Correction: Bull. Amer. Math. Soc., Volume 28, Number 9 (1922), 462--462
MathSciNet review: 1560553
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03543-4